# SDR AALA20050725

- Difficulty date: November 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT MID GALLEY BULKHEAD ON LEFT SIDE INOPERATIVE.  REPLACED LIGHT ASSEMBLY AT MID GALLEY BULKHEAD ON LEFT SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
